Journal d'Analyse Mathématique
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Analyse Math., 2020, том 141, выпуск 1, страницы 165–205 (Mi janm2)  

A spectral cocycle for substitution systems and translation flows

A. I. Bufetovabc, B. M. Solomyakd

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d Bar-Ilan University, Department of Mathematics

Аннотация: For substitution systems and translation flows, a new cocycle, which we call the spectral cocycle, is introduced, whose Lyapunov exponents govern the local dimension of the spectral measure for higher-level cylindrical functions. The construction relies on the symbolic representation of translation flows and the formalism of matrix Riesz products.

DOI: https://doi.org/10.1007/s11854-020-0127-2


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/janm2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021